MAUDE Adverse Event Report: AESCULAP AG COLUMBUS REV F HC GLID.SURF.T3/3+ 16MM; KNEE ENDOPROSTHESES

AESCULAP AG COLUMBUS REV F HC GLID.SURF.T3/3+ 16MM; KNEE ENDOPROSTHESES
Model Number NR633M
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with the product columbus rev glid.Surf.Specifically, it was reported that an aesculap columbus revision knee was revised due to instability 1 year and 4 months postoperatively.The original surgery date was (b)(6)2019.The surgeon removed the old insert and implanted a new insert of a larger thickness; the replacement was also a columbus component.No components were noted as loose.A revision surgery was necessary.Additional information is not available.The adverse event is filed under reference (b)(4).
 
Event or Problem Description
No updates.
 
Additional Manufacturer Narrative
Device reference code: (b)(4).Device name columbus rev f hc glid.Surf.T3/3+ 16mm.Serial number: n/a.Batch number: 52150736.Udi device identifier: (b)(4).Udi production identifier: (b)(4).Basic udi-di n/a.Unit of use udi-di (b)(4).Manufacturing date 2015-07-03.There are no explants available for investigation.Investigation: failure description; no product at hand - therefore a failure description is not possible.Investigation: no product at hand - therefore a failure investigation is not possible.Pictorial documentation: there are no pictures available.Batch history review: the device quality and manufacturing history records (dhr) have been checked for all available lot numbers and the products found to be according to our specification valid at the time of production.There are no similar complaints against the same lot number(s) with this error pattern.Explanation and rationale: there are no hints for a material problem.According to the quality standard and dhr files a material defect and production error was not found.In the light of the small amount of information received and due to the circumstance that we did not receive the complained devices for investigation, it is not possible to determine a root cause for the mentioned failure.Conclusion and root cause: due to the current deviation and according to the rationale, it is not possible to determine a root cause for the mentioned failure.Corrective action: according to sa-de13-m-4-2-04-000-0 (corrective action & preventive action) there is no capa necessary.

Brand Name
COLUMBUS REV F HC GLID.SURF.T3/3+ 16MM
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10233618
Report Number2916714-2020-00202
Device Sequence Number18981222
Product Code JWH
UDI-Device Identifier04046964010002
UDI-Public4046964010002
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberNR633M
Device Catalogue NumberNR633M
Device Lot Number52150736
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/02/2020
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR